Toggle Main Menu Toggle Search

Open Access padlockePrints

Optimality Criteria for Probabilistic Numerical Methods

Lookup NU author(s): Professor Chris Oates, Dr Dennis Prangle


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Oates CJ, Cockayne J, Prangle D, Sullivan TJ, Girolami M

Editor(s): Hickernell FJ; Kritzer P

Publication type: Book Chapter

Publication status: Published

Book Title: Multivariate Algorithms and Information-Based Complexity

Year: 2020

Volume: 27

Pages: 65-88

Print publication date: 18/05/2020

Acceptance date: 11/05/2019

Series Title: Radon Series on Computational and Applied Mathematics

Publisher: De Gruyter

Place Published: Berlin


DOI: 10.1515/9783110635461-005

Notes: 9783110635461 Ebook ISBN

Library holdings: Search Newcastle University Library for this item

ISBN: 9783110633115